Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the point spectrum of positive operators


Author: Helmut H. Schaefer
Journal: Proc. Amer. Math. Soc. 15 (1964), 56-60
MSC: Primary 47.20
DOI: https://doi.org/10.1090/S0002-9939-1964-0163172-0
MathSciNet review: 0163172
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.20

Retrieve articles in all journals with MSC: 47.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0163172-0
Article copyright: © Copyright 1964 American Mathematical Society